# SDR 97UAL900165

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997UA
- Make and model: Boeing 737291
- Aircraft serial: 22457
- Engine: Pwa JT8D17
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: 6554224
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN PLACING GEAR HANDLE FROM UP TO OFF, BOTH MAIN GEAR RED AND GREEN LIGHTS CAME ON AND NOTICABLE AIR DRAG FELT.  HYDRAULICALLY AND MANUALLY EXTENDED LANDING GEAR SEVERAL TIMES.  LUBRICATED LANDING GEAR HANDLE.  GEAR LIGHTS WORKING NORMALLY.  GEAR HANDLE MAY HAVE BEEN MOVED TOO QUICKLY FROM UP TO OFF POSITION, ALLOWING FOR GEAR TO NOT LOCK IN PLACE.  ALSO, HANDLE MAY HAVE BEEN INADVERTENTLY MOVED FROM OFF TO DOWN POSITION, ALLOWING FOR GEAR TO PARTIALLY EXTEND.
